# SDR CA081023003

- Difficulty date: October 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 4,880 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19019564401
- Condition: Damaged
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON FLAP RETRACTION AFTER T/O. SLAT FAIL EICAS MSG DISPLAYED. CARRIED OUT QRH FOR SLAT FAIL. DID NOT RECTIFY PROBLEM. ACFT RETURNED RT SLAT SKEW SENSOR HARNESS W611 REPLACED AS PER AMM 27-83-07 PB 401, RT SLAT 2/3 SKEW SENSOR  REPLACED AS PER AMM 27-83-01 PB- 401.
